# SDR SCNA99032

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK, EVIDENCE OF CORROSION WAS FOUND AT THE RIGHT MOST OUTBOARD SEAT TRACK AT APPROXIMATELY BS 420.  REMOVED OUT OF LIMITS CORRODED SEAT TRACK AND INSTALLED A NEW SECTION OF SEAT TRACK IAW B727 SRM 53105.
